# SDR HALA0600882

- Difficulty date: November 26, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 8,060 hours, 19,973 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT INTO ITO WE HEARD A LOUD "BANG" AND LOST RIGHT PACK.  TOOK APPROPRIATE ACTION AND SHUT DOWN PACK.  LATER ON GROUND PUT PACK ON AND GOT TAIL TEMP HIGH WARNING.  LOCATED BLOWN DUCT REPOSITIONED AND RESECURED DUCT SLEEVE.  OPS AND LEAK CK GOOD.  OK TO CONTINUE SERVICE.
